Does antibiotic harm your nerve system while you are on aps?


#1

Since 4 days i treated with antibiotics (ciprofloxasin) and i started to some weird feelings at my foot which is doctor said its because your nerve damage but he said this is really rare situation.when i was ask if this situation anything related aps he said i don t know.my question is does antibiotics damage nerve system while people on aps.anyone treated with antibiotic succesfully while you on Aps?


#2

Ciprofloxacin can cause inflammation of limb tendons, although I don’t belieeve it’s associated with the use of aps. I’m not sure if you’re supposed to stop taking cipro if you develop pain in your limbs.

I will say that it’s preferable you follow your physician’s prescription carefully. Ciprofloxacin is the type of antibiotic that gram -ve bacteria develop resistance to rather readily. If you suddenly stop using it you run the risk of it not being effective any longer; particularly if you’re using it for a urinary tract infection, which are usaully recurring any way.

Read the insert leaflet if you’ve been given the box, or google ciprofloxacin information. And ask your pharmacist or doctor any specific questions about any term you don’t understand.

Good luck


#3

Thanks for reply.so is it safe to treated antibiotic while on aps?


#4

Yeah it’s Defenitely allowed. If the foot pain is mild then you should continue with the medicine, if it’s very painful check with the doctor again.

I used to get headaches with cipro when i took it, but i continued with it any way. These things are common. If it’s not distressing then there’s no need to fuss over it.

Antibiotics are fine with other meds. Plz don’t hesitate to follow your doctor orders.


#5

Thanks, sorry if i came as a smart alec. I’m a pharmacist. So it’s not just verbal diarrhea, what i said about not finishing the medicine according to foctor’s orders is true.

Ps. I’m not sure what he meant by nerve damage. If you have a condition that causes that then that’s what he meant. But cipro doesn’t cause damage to the nerves, atleast peripherally that way.

Good luck


#6

I used to have tingling and burning sensation at my foot.and he said this is related to nerve damage on central nerve system.


#7

It’s cool to take antibiotics… that’s entirely normal. Just to make sure you know.

I took ciprofloxacin too. I’m still alive and healthy.


#8

Yes i think my situation is rare condition.thank you for info.


#9

Oh…well you should ask him why…there are several things that cause that. Diabetes for example. There are probably other reasons as well. Just ask him on the phone or something.


#10

You’re welcome…sorry that I couldn’t help.


#11

No it was very helpful.i hope this could help other people too.have a nice day.


#12

Thank you, enjoy the rest of your week


#13

I haven’t heard of any interactions between antipsychotics and antibiotics but my nursing instructor was just talking with us the other day about how tendon rupture and tendonitis is much more common than you’d like to think with certain antibiotics. That’s why if you’re on an antibiotic with a risk for it you really should try to avoid any kind of physical activity while you’re on it as even a brisk walk can cause the muscle to get messed up apparently.


#14

Of all antibiotics, azithromycin is known to worsen psychosis